TITLE

The Optimal Upper and Lower Power Mean Bounds for a Convex Combination of the Arithmetic and Logarithmic Means

PUB. DATE
January 2010
SOURCE
Abstract & Applied Analysis;2010, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
56438454

 

Related Articles

  • INEQUALITIES INVOLVING CERTAIN BIVARIATE MEANS II. NEUMAN, EDWARD // Journal of Inequalities & Special Functions;2013, Vol. 4 Issue 4, p12 

    Inequalities for the convex combinations of the arithmetic mean and a particular Schwab-Borchardt mean are obtained. A particular Schwab-Borchardt mean used in this paper is either the logarithmic mean or one of the Seiffert means or the Neuman-Sándor mean. The bounding means belong to a...

  • Sharp Bounds by the Generalized Logarithmic Mean for the Geometric Weighted Mean of the Geometric and Harmonic Means. Qian, Wei-Mao; Long, Bo-Yong // Journal of Applied Mathematics;2012, p1 

    We present sharp upper and lower generalized logarithmic mean bounds for the geometric weighted mean of the geometric and harmonic means.

  • Optimal Bounds for Neuman-S'andor Mean in Terms of the Convex Combinations of Harmonic, Geometric, Quadratic, and Contraharmonic Means. Zhao, Tie-Hong; Chu, Yu-Ming; Liu, Bao-Yu // Abstract & Applied Analysis;2012, p1 

    We present the best possible lower and upper bounds for the Neuman-S'andormean in terms of the convex combinations of either the harmonic and quadratic means or the geometric and quadratic means or the harmonic and contraharmonic means.

  • SHARP INEQUALITIES FOR BOUNDING SEIFFERT MEAN IN TERMS OF THE ARITHMETIC, CENTROIDAL, AND CONTRA-HARMONIC MEANS. WEI-DON JIANG; JIAN CAO; FENG QI // Mathematica Slovaca;Oct2016, Vol. 66 Issue 5, p1115 

    In the paper, the authors find two sharp and double inequalities for bounding the second Seiffert mean either by a one-parameter family of means derived from the centroidal mean or by a convex combination of the arithmetic and contra-harmonic means.

  • On Inequalities for the Exponential and Logarithmic Functions and Means. Bai-Ni Guo; Feng Qi // Malaysian Journal of Mathematical Sciences;Jan2016, Vol. 10 Issue 1, p23 

    In the paper, the authors establish a nice inequality for the logarithmic function, derive an inequality for the exponential function, and recover a double inequality for bounding the exponential mean in terms of the arithmetic and logarithmic means.

  • Refinements of bounds for Neuman means with applications. Yue-Ying Yang; Wei-Mao Qian; Yu-Ming Chu // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 4, p1529 

    In this article, we present the sharp bounds for the Neuman means derived from the Schwab-Borchardt, geometric, arithmetic and quadratic means in terms of the arithmetic and geometric combinations of harmonic, arithmetic and contra-harmonic means.

  • Bounds of Resemblance Measures for Binary (Presence/Absence) Variables. Warrens, Matthijs // Journal of Classification;2008, Vol. 25 Issue 2, p195 

    Bounds of association coefficients for binary variables are derived using the arithmetic-geometric-harmonic mean inequality. More precisely, it is shown which presence/absence coefficients are bounds with respect to each other. Using the new bounds it is investigated whether a coefficient is in...

  • On the p-Version of the Schwab-Borchardt Mean II. Neuman, Edward // International Journal of Mathematics & Mathematical Sciences;3/16/2015, Vol. 2015, p1 

    This paper deals with the p-version of the Schwab-Borchardt mean. Lower and upper bounds for this mean, expressed in terms of the weighted geometric and arithmetic means of its variables, are obtained. Applications to four bivariate means, introduced earlier by the author of this paper, are...

  • On Logarithmic Convexity for Power Sums and Related Results. Pečarić, J.; Rehman, Atiq Ur // Journal of Inequalities & Applications;2008, Vol. 2008, p1 

    The article discusses the logarithmic convexity for power sums inequality and mean value theorems. The logarithmic convexity for power sums and mean value theorems has introduced new means of Cauchy type and has further proved comparison theorem for these means. The inequality for power sums...

  • ON A JENSEN�MERCER OPERATOR INEQUALITY. Ivelic, S.; Matkovic, A.; Pecaric, J. E. // Banach Journal of Mathematical Analysis;2011, Vol. 5 Issue 1, p19 

    A general formulation of the Jensen-Mercer operator inequality for operator convex functions, continuous fields of operators and unital fields of positive linear mappings is given. As consequences, a global upper bound for Jensen's operator functional and some properties of the quasi-arithmetic...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics